Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Synthroid after thyroid removal, fluctuating blood levels, heart palpitation, fatigue, abdominal pain. How to cure?

I had 1/2 thyroid removed 20 years ago and have taken synthroid since. Blood levels keep fluctuating lately and PCP referred me to endo who did ultrasound and found other half of my thyroid is gone. I feel awful all the time, heart palpitations, extreme fatigue, hurt all over, get dizzy, sweat, have mid abdominal pain on both sides and low back pain . I wonder if it s related to adrenal disfunction but dr won t talk about that or order testing. What can I do?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Endocrinologist 's  Response
Hi
First always think of disease which u already have. U need to get thyroid function test if not done recently. U also need to rule out diabetes. dysfunction of any organ can cause all these symptoms. So better get ur liver, kidney, lung and heart evaluated. Adrenal sufficiency is always a possibility. Pl get ur BP checked in sleeping and standing posititions , sodium and potassium tested and serum cortisol at 8:00 AM.
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor